RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1295–1298 (Mi dan39104)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On dualities

V. V. Pashenkov

Moscow Engineering Building Institute

Full text: PDF file (541 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.7+513.83
Presented: A. N. Kolmogorov
Received: 11.02.1975

Citation: V. V. Pashenkov, “On dualities”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1295–1298

Citation in format AMSBIB
\Bibitem{Pas75}
\by V.~V.~Pashenkov
\paper On dualities
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1295--1298
\mathnet{http://mi.mathnet.ru/dan39104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0384541}
\zmath{https://zbmath.org/?q=an:0401.03014}


Linking options:
  • http://mi.mathnet.ru/eng/dan39104
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Russian Math. Surveys, 42:5 (1987), 95–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Polukoltsa nepreryvnykh funktsii”, Fundament. i prikl. matem., 21:2 (2016), 53–131  mathnet
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019